Posted by sonya (220.127.116.11) on August 08, 2001 at 14:02:53:
In Reply to: Verapamil posted by Shelley on August 08, 2001 at 11:21:09:
hi... i had the same experience with Verapamil and last year by neuro told me that verapamil is different than the older verapamil I took in 1997!
I had the same thing and found it too strong and made me so uncomfterable. I'm not sure what it was he said but he's calling me later so i'll ask him. Something medical term he used... over my head. Anyway, verapamil still makes you constipated but you need to drink like a gallon of water a day to help the side affects! It doesn't make me as dizzy as before though. And the constipation and weight gain wasn't really severe last year, so i know it was different. It use to make me feel like i was going to pass out. It wasn't the mg that is different, but something about the compounds. Anyway, I still think taking it for 6 to 8 weeks until the cylce passes is better than suffering... you just won't suffer as badly with today's revised verapamil.
drink you water too.
Post a Followup